# SDR SWAA2025110631289

- Difficulty date: October 30, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 64,050 hours, 38,395 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tie Down
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCD FWD TIEDOWN PLATE IS CRACKED. INSTALLED NEW FCD FWD TIEDOWN PLATE ASSY IAW AMM 20-50-11-201; AIPC 25-52-10-01; SRM 51-40-02 AND AMM 25-52-10-400-801.
